Open Access
Translator Disclaimer
FALL 2015 Frobenius vectors, Hilbert series and gluings of affine semigroups
A. Assi, P.A. García-Sánchez, I. Ojeda
J. Commut. Algebra 7(3): 317-335 (FALL 2015). DOI: 10.1216/JCA-2015-7-3-317

Abstract

Let $S_1$ and $S_2$ be two affine semigroups, and let $S$ be the gluing of $S_1$ and $S_2$. Several invariants of $S$ are related to those of $S_1$ and $S_2$; we review some of the most important properties preserved under gluings. The aim of this paper is to prove that this is the case for the Frobenius vector and the Hilbert series. Applications to complete intersection affine semigroups are also given.

Citation

Download Citation

A. Assi. P.A. García-Sánchez. I. Ojeda. "Frobenius vectors, Hilbert series and gluings of affine semigroups." J. Commut. Algebra 7 (3) 317 - 335, FALL 2015. https://doi.org/10.1216/JCA-2015-7-3-317

Information

Published: FALL 2015
First available in Project Euclid: 14 December 2015

zbMATH: 1350.20043
MathSciNet: MR3433984
Digital Object Identifier: 10.1216/JCA-2015-7-3-317

Subjects:
Primary: 20M14
Secondary: 05A15 , 11D07 , 14M10

Keywords: affine semigroup , Frobenius vector , gluing , Hilbert series

Rights: Copyright © 2015 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.7 • No. 3 • FALL 2015
Back to Top